# SDR HEEA0013112

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Set
- Part number: 327211
- Condition: Corroded
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC CORRODED AROUND BOLT HOLES. SCRAPPED DISC ASSY AND REPLACED WITH SERVICEABLE PART.
